# SDR AALA20180724001

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 19,336 hours, 7,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. FLOORBEAM AT STATION 947 LBL 56.5, UPPER SURFACE OF UPPER/FORWARD FLANGE HAS CORROSION AT THE FORWARD/OUTBOARD CORNER OF THE LAV MOUNT.  REPAIRED FLOORBEAM PER SRM 53-70-51-2R-5.
